# SDR HYIA8344171

- Difficulty date: November 1, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,813 hours, 35,290 cycles
- Engine: Pwa PW121
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMREGENCY AISLE PATH AND LOWER EXIT SIGNS FOR THE PASSENGER AND SERVICE DOORS ILLUMINATE DIMMLY WHEN EMERGENCY EXIT LIGHTS ARE ARMED.   REMOVED AND INSTALLED EMER. LIGHT POWER SUPPLY  THERE WERE NO ENGINE SHUTDOWNS, NO PROPELLER FEATHERINGS, NO DELAYS AND NO CANCELLATIONS DUE TO THIS PROBLEM.
